Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa ....... Dosage and time.

Posted by JoAnne on April 12, 1999, at 1:59:42

In reply to Re: Celexa ....... Dosage and time., posted by mary on April 11, 1999, at 14:40:06

> Hi, I recently started Celexa also. I had been on almost all other antidepressant medications over the past 20 years, so I feel I can adequately compare "start-up"reactions as far as I am concerned. Celexa is the first drug for which I have noticed effects beyond the first week. I started taking celexa 20mg in the morning. I couldn't figure out why i was so tired. I didn't have any nausea or noticeable headaches. Having been on inadequate medication for 6 months prior and than on nothing for a week left me terribly depressed to the point where I got up, went to work, came home and went to bed. About a week ago, I noted my feet were really sweaty and it wasn't that hot out. I was looking through this sight and found a response somewhere about sweating (feet, in particular) and drowsiness. I(my Doctor) switched my dose from am to pm. I am not nearly as tired now at work but am still in a fog. Switching the time of day helped for me. The sweating has decreased but is still troublesome. However, I am not on a split shift.
> Good luck, Mary
> Hello looking for information on anyone that takes the medication
> > Celexa for depression/ panic disorder. I have tried quite a fews
> > medications with limited success. Some worked some just didn't.
> > I was wondering if anyone who takes Celexa could tell me anything
> > about the side effects as i work, a split shift and need to know
> > how the side effects are and if starting on a lower dosage than
> > 20mg may be better. I have read the message here and it seems
> > that this medication can cause drowisness so i need some opinions
> > from someone who's tried it. Thanks for any replies. Good health
> > to all.
> >
> > BG
I started out w/ 20 mgs and I felt pretty good,
except I was tired all of the time. I wasnt
getting anything done at work. I just kind of
thought things would take care of themselves. I
took it in the pm. Dr. said it would go away,
but it didnt. I yawned all of the time, just
wanted to come home and do nothing. I just wish
there were not so many side effects of these




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JoAnne thread:4574